... full of anxiety, the second day i felt my anxiety lift a bit and I had a brain zap and then a burst of energy that was kind oof uncontrolable.. I managed. then i felt very anxious and brain was speedy. then later on that night I had a feeling of needing to keep yawning and swallowing like my throat was the size of a pea. then I had feelings that i needed to scream and cry. then it happened I went into a bout of crying with incredible shakiness, couldnt even hold my glass of water. Then i felt a bit anxious and then i felt fine all in one day. I wnt to bed that night, i was tired... after that day who wouldnt be. I had horrible dreams and then went back to slee and had a good dream. I am confused. my mind is racing faster thatn my body can keep up. I also do not have insurance so i do not have anybody to go over this with, just my pharmacists which tells me to stop taking it. Can sombody tell me if this is going to go away after sometime or has anybody else had these side affects and what did you do? i am very sensative to meds i usally can tell if somthing is going to work in the first few days but this one is confusing to me. I am still depressed
Wellbutrin - I have been on welbutrin SR for 3 days now. The first day I was still depressed and?
- 15 Jan 2011 by indianangel1232
- 20 Sep 2011
- wellbutrin, depression, bipolar disorder, anxiety, panic disorder, generalized anxiety disorder, sexual dysfunction, ssri induced
Hello. It sounds as if you are allergic to Wellbutrin. You should have been given a "side effects" sheet along with the bottle. Read what it says for side effects. If these apply to you, call dc immediately, he/she will want to know ASAP, especially if you are still depressed.
I was prescribed Wellbutrin SR after a bout of Post Partum Depression. It gave me energy and cleared my head right away. It was my life saver. My doctor said it's a brain "activator" , so you shouldn't be feeling down still.
Only my humble opinion on my experience, I am no expert by any means, keep us informed.
I have had friends that were on this medication I haven't been but I do know that it can take up to 4 weeks for the medication to work and in certain people with depression problems they will start this medicine in the fall before winter sets in. If you give it time and you still are not comfortable with the way it makes you feel (or sooner depending on how you feel) have a talk with the doctor the are many SSRI medications what works for one does not always work for another please be safe and take care
listen to sweetlemon, I have anxiety problems and Wellbutrin through me out of whack. I went exactly through what you described! The high anxiety, then depression, crying to excess, and back again. Not good for someone like you and I.
The only thing is, I have no earthly idea what antidepressant will help. Have you spoken with your doctor about what to do next?
I've gotten to the point of giving up hope that my panic/anxiety disorder will be treated properly. The only thing that has helped a little (only at night) is clonidine in small doses.
I started with Zoloft which took care of most of the depression and anxiety but was left with little sex drive and sort of zombie like. Started taking along with welbutrin and then went totally on welbutrin. This did help with sex drive and energy but also resulted in anxiety attacks over a period of a couple of weeks, not the first days. Started taking venlafaxine (effexor) which reduced the anxiety but left me with energy and sex drive. Only problem was that mentally I was ok with sex but physically I have some problems. I am able to live with this now, but it is different for sure. I hope that you will be able to find something that you can live with. Good luck.
I was wondering how you are doing. I am going through very similar reactions and am just lost as to what to do. My dr is not supportive and I dread calling her. When is enough enough with this a/d? I just really would love to know what you are going to do. I have been on 2 weeks today and just don't think I can take it any more. If someone told me just one more day of this awful feeling, I would keep at it. Just now knowing if it will help and wasting the last 2 weeks feeling like poo... just stinks! Hope you are feeling better..
Wellbutrin can initially induce Mania, which intensifies everything. Even after titration of dosage you may remain noticeably (to yourself) manic on a more controlled scale. The initial mania exactly feels like your mind is racing.
In my case, after sufferiing all my life, even as a young child, from both GAD and Panic Disorder, both have simply departed since beggining wellbutrin therapy. I don't have panic attacks any more, though I always keep xanax with me, and apart from occasionally "normal" anxiety, the GAD too has gone. So I don't have the experience of Wellbutrin making GAD worse.
This is an old thread, but just in case anyone is still reading... I don't tolerate the first week of a new med well, either, but I have learned to just "get thru it" and eventually most, if not all, of the uncomfortable side effects disappear for me. All anti depressants can take weeks to accumulate in your body, so that you can't really see the benefits for at least a few weeks. Until then, you're going on blind faith. I wouldn't say a med is or isn't working with a day or two, or even a week. Give it time to work, if you can get thru the initial side effects. Good luck to you, I know it can be really challenging to switch meds, but it could also help, alot, in the long run !-
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 1 answer
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Posted 8 Aug 2014 • 1 answer
Posted 13 Jun 2015 • 4 answers
Posted 15 Feb 2016 • 8 answers